Title: Upper and lower bounds on infinite time ruin probabilities in case of constraints on claim size distributions
Authors: Goovaerts, Marc ×
De Vylder, FE #
Issue Date: 1983
Series Title: Journal of Econometrics vol:23 issue:1 pages:77-90
ISSN: 0304-4076
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science